Works matching DE "STOCHASTIC sequences"
Results: 120
A note on the two-sided two-dimensional moment problem.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 3, p. 203, doi. 10.1023/B:AMHU.0000003904.79794.ee
- By:
- Publication type:
- Article
An assembly sequence planning approach with a discrete particle swarm optimization algorithm.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2010, v. 50, n. 5-8, p. 761, doi. 10.1007/s00170-010-2519-4
- By:
- Publication type:
- Article
An efficient algorithm for scheduling jobs on a machine with periodic maintenance.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2007, v. 34, n. 11/12, p. 1173, doi. 10.1007/s00170-006-0689-x
- By:
- Publication type:
- Article
ON THE EPICONVERGENCE OF STOCHASTIC OPTIMIZATION PROBLEMS.
- Published in:
- Mathematics of Operations Research, 1999, v. 24, n. 2, p. 495, doi. 10.1287/moor.24.2.495
- By:
- Publication type:
- Article
EVALUATIVE STRATEGIES FOR MARKOV DECISION PROCESSES IN PARALLEL.
- Published in:
- Mathematics of Operations Research, 1990, v. 15, n. 1, p. 17, doi. 10.1287/moor.15.1.17
- By:
- Publication type:
- Article
Some Research on Shannon-McMillan Theorem for mth-Order Nonhomogeneous Markov Information Source.
- Published in:
- Stochastic Analysis & Applications, 2009, v. 27, n. 6, p. 1117, doi. 10.1080/07362990903259157
- By:
- Publication type:
- Article
Discussion on “Optimal Sequential Surveillance for Finance Public Health, and Other Areas” by Marianne Frisen.
- Published in:
- Sequential Analysis, 2009, v. 28, n. 3, p. 372, doi. 10.1080/07474940903041720
- By:
- Publication type:
- Article
Determining the Order of Differencing in Autoregressive Processes .
- Published in:
- Journal of Business & Economic Statistics, 1987, v. 5, n. 4, p. 455, doi. 10.2307/1391997
- By:
- Publication type:
- Article
I-Convergence of triple difference sequence spaces over n-normed space.
- Published in:
- Tbilisi Mathematical Journal, 2018, v. 11, n. 4, p. 93, doi. 10.32513/tbilisi/1546570888
- By:
- Publication type:
- Article
An Accelerate Process for the Successive Approximations Method In the Case of Monotonous Convergence.
- Published in:
- Applications & Applied Mathematics, 2018, v. 13, n. 1, p. 235
- By:
- Publication type:
- Article
A sequence of positive linear operators related to powered Baskakov basis.
- Published in:
- Carpathian Journal of Mathematics, 2019, v. 35, n. 1, p. 51, doi. 10.37193/cjm.2019.01.06
- By:
- Publication type:
- Article
A Survey of Model Reduction by Balanced Truncation and Some New Results.
- Published in:
- International Journal of Control, 2004, v. 77, n. 8, p. 748, doi. 10.1080/00207170410001713448
- By:
- Publication type:
- Article
Diagnosing the Relative Impact of ''Sneaks,'' ''Phantoms,'' and Volatility in Sequences of Lagged Ensemble Probability Forecasts with a Simple Dynamic Decision Model.
- Published in:
- Monthly Weather Review, 2011, v. 139, n. 2, p. 387, doi. 10.1175/2010MWR3449.1
- By:
- Publication type:
- Article
Site-Response Effects on the Transient Stochastic Seismic Response of Concrete Dam-Reservoir-Foundation Systems by the Lagrangian Approach.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2012, v. 37, n. 7, p. 1787, doi. 10.1007/s13369-011-0036-x
- By:
- Publication type:
- Article
Disentangling the effects of alternation rate and maximum run length on judgments of randomness.
- Published in:
- Judgment & Decision Making, 2011, v. 6, n. 6, p. 531, doi. 10.1017/s1930297500002497
- By:
- Publication type:
- Article
Stochastic Modeling of Short Term Variations of Sea Level in Eastern Canada.
- Published in:
- Marine Geodesy, 2000, v. 23, n. 3, p. 197, doi. 10.1080/01490410050128618
- By:
- Publication type:
- Article
Hybrid MM/SVM structural sensors for stochastic sequential data.
- Published in:
- BMC Bioinformatics, 2008, v. 9, p. 1, doi. 10.1186/1471-2105-9-S9-S12
- By:
- Publication type:
- Article
How reliably can we predict the reliability of protein structure predictions?
- Published in:
- BMC Bioinformatics, 2008, v. 9, p. 1, doi. 10.1186/1471-2105-9-137
- By:
- Publication type:
- Article
Critical Dynamics in the Evolution of Stochastic Strategies for the Iterated Prisoner's Dilemma.
- Published in:
- PLoS Computational Biology, 2010, v. 6, n. 10, p. 1, doi. 10.1371/journal.pcbi.1000948
- By:
- Publication type:
- Article
Bounds for the extremal index of stochastic recurrent sequences.
- Published in:
- Mathematical Notes, 2015, v. 98, n. 3/4, p. 392, doi. 10.1134/S0001434615090047
- By:
- Publication type:
- Article
Optimal server scheduling in nonpreemptive finite-population queueing systems.
- Published in:
- Queueing Systems, 2007, v. 55, n. 2, p. 95, doi. 10.1007/s11134-006-9006-5
- By:
- Publication type:
- Article
Congruence of Hardy submodules over the bidisk.
- Published in:
- Acta Scientiarum Mathematicarum, 2017, v. 83, n. 1/2, p. 215, doi. 10.14232/actasm-016-550-y
- By:
- Publication type:
- Article
STOCHASTIC SEQUENCES WITH A REGENERATIVE STRUCTURE THAT MAY DEPEND BOTH ON THE FUTURE AND ON THE PAST.
- Published in:
- Advances in Applied Probability, 2013, v. 45, n. 4, p. 1083, doi. 10.1239/aap/1386857859
- By:
- Publication type:
- Article
An Essential Characteristic of the Discrete Function Transformation to Increase the Smooth Degree of Data.
- Published in:
- Journal of Grey System, 2007, v. 19, n. 3, p. 293
- By:
- Publication type:
- Article
A robust test for mean change in dependent observations.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, p. 1, doi. 10.1186/s13660-015-0569-8
- By:
- Publication type:
- Article
On some generalizations of statistical boundedness.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-12
- By:
- Publication type:
- Article
Convergence Theorems for Partial Sums of Arbitrary Stochastic Sequences.
- Published in:
- Journal of Inequalities & Applications, 2010, v. 2010, p. 1, doi. 10.1155/2010/168081
- By:
- Publication type:
- Article
Characterization of P-Core and Absolute Equivalence of Double Sequences.
- Published in:
- Journal of Inequalities & Applications, 2010, v. 2010, p. 1, doi. 10.1155/2010/432059
- By:
- Publication type:
- Article
Maximally Uniform Sequences from Stochastic Processes.
- Published in:
- Journal SEAMUS, 2014, v. 25, n. 1/2, p. 25
- By:
- Publication type:
- Article
Risk Theory with a nonlinear Dividend Barrier.
- Published in:
- Computing, 2002, v. 68, n. 4, p. 289, doi. 10.1007/s00607-001-1447-4
- By:
- Publication type:
- Article
Approximate Analysis of Multi-State Weighted k-Out-of-n Systems Applied to Transmission Lines.
- Published in:
- Energies (19961073), 2017, v. 10, n. 11, p. 1740, doi. 10.3390/en10111740
- By:
- Publication type:
- Article
Strong Limit Theorems for Stochastic Sequence on Generalized Random Selection Systems.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2009, v. 33, n. 3, p. 579
- By:
- Publication type:
- Article
Limit Theorems for Stochastic Vector-valued Sequences And Their Applications.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2008, v. 32, n. 1, p. 49
- By:
- Publication type:
- Article
OPTIMAL SEPARATION SEQUENCE FOR THREE-COMPONENT SYSTEMS.
- Published in:
- Interdisciplinary Description of Complex Systems, 2007, p. 124
- By:
- Publication type:
- Article
Stochastic cyclic scheduling problem in synchronous assembly and production lines.
- Published in:
- Journal of the Operational Research Society, 1998, v. 49, n. 11, p. 1173, doi. 10.2307/3010098
- By:
- Publication type:
- Article
Sums of products of q-Euler numbers.
- Published in:
- Journal of Computational Analysis & Applications, 2010, v. 12, n. 1A, p. 185
- By:
- Publication type:
- Article
A robust test for mean change in dependent observations.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13660-015-0569-8
- By:
- Publication type:
- Article
The moment of maximum normed randomly weighted sums of martingale differences.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13660-015-0786-1
- By:
- Publication type:
- Article
Analysis of DNA sequencing systems based on capillary electrophoresis.
- Published in:
- Technical Physics, 2008, v. 53, n. 6, p. 763, doi. 10.1134/S1063784208060169
- By:
- Publication type:
- Article
Some Inequalities for g-Frames in Hilbert C*-Modules.
- Published in:
- Mathematics (2227-7390), 2019, v. 7, n. 1, p. 25, doi. 10.3390/math7010025
- By:
- Publication type:
- Article
STOCHASTIC SEQUENTIAL ASSIGNMENT PROBLEM WITH ARRIVALS.
- Published in:
- Probability in the Engineering & Informational Sciences, 2011, v. 25, n. 4, p. 477, doi. 10.1017/S0269964811000143
- By:
- Publication type:
- Article
A Class of Small Deviation Theorems for Random Sums of Multivariate Function of mth-Order Markov Chain.
- Published in:
- Azerbaijan Journal of Mathematics, 2012, v. 2, n. 2, p. 63
- By:
- Publication type:
- Article
The <sup>2Δ</sup><sub>fA</sub> defined by modulus.
- Published in:
- Acta Scientiarum: Technology, 2013, v. 35, n. 3, p. 547, doi. 10.4025/actascitechnol.v35i3.16185
- By:
- Publication type:
- Article
LIMITING BEHAVIOR OF THE TARGET-DEPENDENT STOCHASTIC SEQUENTIAL ASSIGNMENT PROBLEM.
- Published in:
- Journal of Applied Probability, 2014, v. 51, n. 4, p. 943, doi. 10.1239/jap/1421763320
- By:
- Publication type:
- Article
A DAMPED TELEGRAPH RANDOM PROCESS WITH LOGISTIC STATIONARY DISTRIBUTION.
- Published in:
- Journal of Applied Probability, 2010, v. 47, n. 1, p. 84, doi. 10.1239/jap/1269610818
- By:
- Publication type:
- Article
ON THE OPTIMAL STOCHASTIC SCHEDULING OF OUT-FORESTS.
- Published in:
- Operations Research, 1992, v. 40, n. 1, p. 67, doi. 10.1287/opre.40.1.S67
- By:
- Publication type:
- Article
Strong Precompactness of Bounded Sequences Under Nonlinear Ultraparabolic Differential Constraints.
- Published in:
- Journal of Mathematical Sciences, 2018, v. 232, n. 4, p. 516, doi. 10.1007/s10958-018-3884-z
- By:
- Publication type:
- Article
UNIFORM LAWS OF AVERAGES FOR SEQUENCES OF DEPENDENT RANDOM ELEMENTS.
- Published in:
- Theory of Probability & Its Applications, 2010, v. 54, n. 4, p. 725, doi. 10.1137/S0040585X97984553
- By:
- Publication type:
- Article
αβ-Statistical ᵉ-Convergence for Double Sequences.
- Published in:
- Afyon Kocatepe University Journal of Science & Engineering / Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi, 2020, v. 20, n. 1, p. 41, doi. 10.35414/akufemubid.638580
- By:
- Publication type:
- Article
What is the least number of moves needed to solve the k-peg Towers of Hanoi problem?
- Published in:
- Discrete Mathematics, Algorithms & Applications, 2019, v. 11, n. 1, p. N.PAG, doi. 10.1142/S1793830919300017
- By:
- Publication type:
- Article